# SDR MWEA020013

- Difficulty date: January 7, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 992348461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT AT STATION 200 HAS CORROSION BEYOND LIMITS LOCATED BETWEEN CENTER FLOOR SUPPORT AND NR 3 SEAT TRACK.  REMOVED AND REPLACED FLOOR SUPPORT.
